Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Taking primolut-n for regulating periods, depigmentation around areola. Side effects?

Please some doctor answer me... i have noticed that around areolas around one nipple , i have dark, light dark depigmentattion, even on touch i think that my skin there is changed. I read on net what can couse that, i eliminate pregnancy as factor, so what can be? Also, in past 2 months i take primolut for regulating my period. If that is some side efeekt maybe? Wish you all the best, sorry for my bad english, greetings from Macedonia sorry i didn t know that it isnt free, good bye doctors anyway thanks :)
Asked On : Sun, 4 Nov 2012
Answers:  0 Views:  56 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor